En utilisant la structure infinitésimale des représentations unitaires irréductibles de
By using the infinitesimal structure of the unitary irreducible representations of
Mot clés :
Keywords:
@article{AIF_2002__52_5_1287_0, author = {Pierrot, Fran\c{c}ois}, title = {Structure de certaines $C^*$-alg\`ebres associ\'ees aux r\'eseaux de ${\rm PSL}_2({\mathbb {R}})$}, journal = {Annales de l'Institut Fourier}, pages = {1287--1299}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {52}, number = {5}, year = {2002}, doi = {10.5802/aif.1919}, mrnumber = {1935551}, zbl = {1053.22004}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.1919/} }
TY - JOUR AU - Pierrot, François TI - Structure de certaines $C^*$-algèbres associées aux réseaux de ${\rm PSL}_2({\mathbb {R}})$ JO - Annales de l'Institut Fourier PY - 2002 SP - 1287 EP - 1299 VL - 52 IS - 5 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.1919/ DO - 10.5802/aif.1919 LA - fr ID - AIF_2002__52_5_1287_0 ER -
%0 Journal Article %A Pierrot, François %T Structure de certaines $C^*$-algèbres associées aux réseaux de ${\rm PSL}_2({\mathbb {R}})$ %J Annales de l'Institut Fourier %D 2002 %P 1287-1299 %V 52 %N 5 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.1919/ %R 10.5802/aif.1919 %G fr %F AIF_2002__52_5_1287_0
Pierrot, François. Structure de certaines $C^*$-algèbres associées aux réseaux de ${\rm PSL}_2({\mathbb {R}})$. Annales de l'Institut Fourier, Tome 52 (2002) no. 5, pp. 1287-1299. doi : 10.5802/aif.1919. https://www.numdam.org/articles/10.5802/aif.1919/
[A] Expansionals in Banach Algebra, Ann. Sci. de l'École Normale Supérieure, 4e série, Volume 6 (1973), pp. 67-84 | Numdam | MR | Zbl
[B] Restrictions of unitary representations to lattices and associated
[Ba] Multiplicateurs non bornés (1980) (Thèse de 3ème cycle, Paris VI)
[BCH] Some groups whose reduced
[BH] Représentations d'un groupe faiblement équivalentes à la représentation régulière, Bull. Soc. Math. France, Volume 122 (1994), pp. 333-342 | Numdam | MR | Zbl
[BV] Lattices in semi-simple Lie groups and multipliers of group
[CS] The irreducibility of restrictions of unitary representations to lattices, J. Reine. Angew. Math, Volume 420 (1991), pp. 85-98 | MR | Zbl
[D] Les
[K] Lorentz groups:
[L]
[Lan] Hilbert
[M] Topological representations of the group
[Ma] Discrete subgroups of semisimple Lie groups, Springer Verlag, 1989 | MR | Zbl
[P]
(2000) (Thèse de doctorat, Paris VII)
[Ri] Induced representations of
[V] Notes on the structure and the K-theory of the
[Vo] A non-commutative Weyl-Von Neumann theorem, Rev. R. Maths. Pures Appl, Volume 21 (1976), pp. 97-113 | MR | Zbl
[W] On the Selberg trace formula in the case of compact quotient, Bull. AMS, Volume vol 62 (1976) no. 2, pp. 171-195 | DOI | MR | Zbl
[W2] Real reductive groups I, Academic Press, 1988 | MR | Zbl
[Wo] Unbounded elements affiliated with
Cité par Sources :